# SDR UALA2012102906210

- Difficulty date: October 29, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 91,838 hours, 11,151 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 144U005604
- Condition: Defective
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHORT EDGE MARGIN REPAIR ON SPLICE ANGLE 144U0056-04 ACP IAW ECRA 5312-01051 IS INTERIM AND HAS ONLY FIRST AND SECOND STAGE APPROVAL.  A NEW FAA APPROVAL MUST BE ISSUED PRIOR TO THE INSP THRESHOLD OF 14,151 AIRFRAME TOTAL CYCLES OR AIRWORTHINESS CERTIFICATE IS NO LONGER VALID.
